Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lie and Jordan structures in simple associative rings


Author: I. N. Herstein
Journal: Bull. Amer. Math. Soc. 67 (1961), 517-531
DOI: https://doi.org/10.1090/S0002-9904-1961-10666-6
MathSciNet review: 0139641
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. A. Amitsur, Derivations in simple rings, Proc. London Math. Soc. vol. 7 (1957) pp. 87-112. MR 88480
  • 2. S. A. Amitsur, Invariant submodules of simple rings, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 987-989. MR 82482
  • 3. G. Ancochea, Le théorème de von Staudt en géometrie projective quaternionienne, J. Reine Angew. Math. vol. 184 (1942) pp. 192-198. MR 8893
  • 4. G. Ancochea, On semi-automorphisms of division algebras, Ann. of Math. vol. 48 (1947) pp. 147-153. MR 18642
  • 5. W. Baxter, Lie simplicity of a special class of associative rings, Proc. Amer. Math. Soc. vol. 7 (1958) pp. 855-863. MR 82481
  • 6. W. Baxter, Lie simplicity of a special class of associative rings. II, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 63-75. MR 95866
  • 7. J. Dieudonné, On the structure of unitary groups, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 367-385. MR 49198
  • 8. A. Hattori, On invariant subrings, Jap. J. Math. vol. 21 (1951) pp. 121-129. MR 51818
  • 9. I. N. Herstein, On the Lie and Jordan rings of a simple, associative ring, Amer. J. Math. vol. 77 (1955) pp. 279-285. MR 67871
  • 10. I. N. Herstein, The Lie ring of a simple, associative ring, Duke Math. J. vol. 22 (1955) pp. 471-476. MR 74394
  • 11. I. N. Herstein, Lie and Jordan systems in simple rings with involution, Amer. J. Math. vol. 78 (1956) pp. 629-649. MR 83482
  • 12. I. N. Herstein, Jordan homomorphisms, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 331-341. MR 76751
  • 13. I. N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 1104-1110. MR 95864
  • 14. I. N. Herstein, Certain invariant submodules in simple rings with involutions, Duke Math. J. vol. 24 (1957) pp. 357-364. MR 95865
  • 15. I. N. Herstein and E. Kleinfeld, Lie mappings in characteristic 2, Pacific. J. Math. vol. 10 (1960) pp. 843-852. MR 114828
  • 16. L. K. Hua, On the automorphisms of a field, Proc. Nat. Acad. Sci. U. S. A. vol. 35 (1949) pp. 386-389. MR 29886
  • 17. N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, 1956. MR 44505
  • 18. N. Jacobson, Classes of restricted Lie algebras of characteristic p. I, Amer. J. Math. vol. 60 (1941) pp. 481-515. MR 5117
  • 19. N. Jacobson and C. Rickart, Jordan homorphisms of rings, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 479-502. MR 38335
  • 20. N. Jacobson and C. Rickart, Homomorphisms of Jordan rings of self-adjoint elements, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 310-322. MR 46346
  • 21. I. Kaplansky, Rings with polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 25451
  • 22. I. Kaplansky, Semi-automorphisms of rings, Duke Math. J. vol. 14 (1947) pp. 521-527. MR 22209
  • 23. W. Martindale, Primitive algebraic algebras with involution, to appear.
  • 24. A. Rosenberg, The structure of the infinite general linear group, Ann. of Math. vol. 68 (1958) pp. 278-294. MR 102528
  • 25. E. Schenkman, On a theorem of Herstein, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 87-112. MR 106925
  • 26. M. F. Smiley, Jordan homomorphisms onto prime rings, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 426-429. MR 83484


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10666-6

American Mathematical Society